A 55-year-old female asked:
What happens to blood clot behind my eye now does it break up with medication?
1 doctor answer • 3 doctors weighed in
Dr. Joanna Fisheranswered
Ophthalmology 41 years experience
Clears by itself: Your body will usually dissolve the blood clot on its own. The more important question is why it happened? Are you on blood thinners? Did you have trauma? Are you a diabetic or have high blood pressure? The important thing is to address the problem that caused the blood clot to form in the first place to prevent it from occurring again.
Created for people with ongoing healthcare needs but benefits everyone.
3.8k viewsReviewed >2 years ago
Last updated Jan 17, 2018
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.